# SDR HEEA0011221

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3178K
- Make and model: Bell 206L-1
- Aircraft serial: 45765
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Elbow
- Part number: 206001343001
- Condition: Corroded
- Location: Flt Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELBOW CORRODED BEYOND LIMITS. REPLACED WITH SERVICEABLE PART.
